# SDR C77A20150215001

- Difficulty date: February 12, 2015
- Submitted: February 15, 2015
- Operation: Air carrier
- Aircraft: N748CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000191
- Aircraft time: 17,827 hours, 14,323 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 17012114001
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR, RT AFT DOUBLER, HAS LIGHT CORROSION ON UPPER SURFACE FRAME 18, X= 5323 Y= +406.  BLENDED CORRODED AREAS IAW SRM 51-10-03 & 51-12-01.
